# SDR SIMA20130211006

- Difficulty date: February 11, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 32,179 hours, 30,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3282,  FLIGHT ATTENDANT AND PASSENGERS REPORTED ODOR OF SMOKE AROUND SEATS 15 -17.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND ELECTRICAL ODOR COMING FROM AFT FLASHLIGHT.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
